# SDR 96ZZZM1463

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52312
- Make and model: Boeing 727231
- Aircraft serial: 19831
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Condition: Clogged
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - DURING CRUISE SHUT DOWN NR 3 ENGINE DUE TO OIL FILTER BYPASS LIGHT ILLUMINATION.  FOUND BYPASS SWITCH BANJO FITTING CLOGGED.  CLEANED BANJO FITTING.  ENGINE OPERATION AND FILTER BYPASS LIGHT OPERATION CHECKED NORMAL.
